# SDR UALA2013040202140

- Difficulty date: April 1, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 66,449 hours, 24,450 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Unsecure
- Location: Pneumatic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNEUMATIC DUCT LEAK CHECK FAILED OUTBOARD OF L/E SLAT PDU.  SECURED PNEUMATIC DUCT LEFT WING OTB OF L/E SLAT PDU.  NO LEAKS NOTED.
